Second Order Oscillation of Mixed Nonlinear Dynamic Equations With Several Positive and Negative Coefficients
No Thumbnail Available
Date
2011
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Amer inst Mathematical Sciences-aims
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
New oscillation criteria are obtained for superlinear and sublinear forced dynamic equations having positive and negative coefficients by means of nonprincipal solutions.
Description
Zafer, Agacik/0000-0001-8446-1223
ORCID
Keywords
Nonprincipal, Super-Linear, Sub-Linear, Oscillation
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q2
Source
Discrete and Continuous Dynamical Systems- Series A
Volume
31
Issue
SUPPL.
Start Page
1167
End Page
1175